MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001492251
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at (b)(6) medical and was determined to be acceptable.
 
Event or Problem Description
It was reported that: the j point of the guide is kinking and the body breaks.Where did the problem occur? outside the patient.Action taken by the physician to try to resolve the event: none.Was the problem associated with labeled use? yes.Event resolved? yes.
 
Additional Manufacturer Narrative
Device evaluation and update to codes.
 
Event or Problem Description
It was reported that: the j point of the guide is kinking and the body breaks where did the problem occur? outside the patient action taken by the physician to try to resolve the event: none was the problem associated with labeled use? yes event resolved? yes.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key9097789
Report Number9681477-2019-00012
Device Sequence Number2664533
Product Code DQX
UDI-Device Identifier08714729743682
UDI-Public08714729743682
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberM001492251
Device Catalogue Number49-225
Device Lot Number4730501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1